# SDR 96ZZZX4883

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N832AD
- Make and model: Cessna 441
- Aircraft serial: 4410311
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Flow Control Vlv
- Part number: 3D235306
- Condition: Plugged
- Location: Rt Wing Deice
- Part time: 2,894 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING BOOTS INFLATED AND REMAINED INFLATED UNTIL ENGINE SHUT-DOWN.  THEY WOULD NOT RESET.  REMOVED FLOW CONTROL EJECTOR VALVE AND FOUND OVERBOARD PORT PLUGGED WITH MUD AND INSECT EGG SACKS.
